# SDR IPXA2018030427104

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 56,721 hours, 18,977 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD ELEVATOR HAS A PUNCTURE, 48 INCHES FROM INBD EDGE AND 11 INCHES FORWARD OF TRAILING EDGE.  REPAIRED THE ELEVATOR SKIN IAW EO B767-5520-67648-A.
